# SDR SIMA20220123002

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N298FR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000845
- Aircraft time: 3,135 hours, 2,024 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MSG AT GATE NO PAX IN LAV-C/A-PERFORMED OPS TEST OF FWD AND AFT LAV SMOKE DETECTORS OPS CHECK GOOD IAW ERJ175 AMM 26-14-01 A/C OK FOR SERVICE
